www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/28824

Title: Calabi-Yau deformations and negative cyclic homology
Authors: de Volcsey, Louis de Thanhoffer
Van den Bergh, Michel
Issue Date: 2018
Publisher: EUROPEAN MATHEMATICAL SOC
Citation: JOURNAL OF NONCOMMUTATIVE GEOMETRY, 12(4), p. 1255-1291
Abstract: In this paper we relate the deformation theory of Ginzburg Calabi-Yau algebras to negative cyclic homology. We do this by exhibiting a DG-Lie algebra that controls this deformation theory and whose homology is negative cyclic homology. We show that the bracket induced on negative cyclic homology coincides with Menichi's string topology bracket. We show in addition that the obstructions against deforming Calabi-Yau algebras are annihilated by the map to periodic cyclic homology. In the commutative we show that our DG-Lie algebra is homotopy equivalent to (T-poly [u], -u div).
Notes: [de Volcsey, Louis de Thanhoffer] Univ Toronto Scarborough, Dept Comp & Math Sci, 1265 Mil Trail, Toronto, ON M1C 1A4, Canada. [Van den Bergh, Michel] Univ Hasselt, Dept WNI, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/28824
DOI: 10.4171/JNCG/304
ISI #: 000453796600002
ISSN: 1661-6952
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version377.21 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.